MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, the incident taking place before the implant of the device, using the waa during the incident, implanting the device at an off-label location, and implanting the stimulator too close to the targeted nerve have been ruled out as potential causes.Additionally, the doctor obtained cardiac clearance before the procedure.The stimulator is used to treat pain.The cause of the cardiac arrest is unknown.Therefore, conclusion has been selected as no problem/fault found, as there is no evidence at this time that the device may have caused or contributed to the event.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, capa is not required. other adverse events issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported cardiac arrest the day following the implant procedure.They were taken to the hospital and were in the icu as of (b)(6) 2023.The patient was not using the device when the cardiac arrest occurred and it is unknown if the device will be explanted.
 
Event or Problem Description
The patient reported a heart attack the day following the implant procedure.They were taken to the hospital and were in the icu.The patient was not using the device when the heart attack occurred.The patient spent approximately 6 weeks in the hospital and rehab.The patient began using their transmitter assembly on (b)(6) 2023.
 
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, the incident taking place before the implant of the device, using the waa during the incident, implanting the device at an off-label location, and implanting the stimulator too close to the targeted nerve have been ruled out as potential causes.Additionally, the doctor obtained cardiac clearance before the procedure.The stimulator is used to treat pain.The cause of the heart attack is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, capa is not required. other adverse events issue rates will continue to be tracked and trended.Updated per fda capa-2023-0013 correction 2.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key16745269
Report Number3010676138-2023-00047
Device Sequence Number17824308
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)230701(01)00818225020648(17)240301(21)2B14768-19
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO210712, SWO220322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown